# SDR MWEA010556

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL: LIGHT TO MODERATE CORROSION ON THE FORWARD LOWER HORIZONTAL LEG OF STRINGER 22 INBOARD END. APPROXIMATELY 3 INCHES FROM XCW 58.  REMOVED AND REPLACED STRINGER.
